Jump to content
CrazyBoards.org

Recommended Posts

I raised my Prozac dose to 40mg, and have taken that dose for 2 days, today will be the 3rd. I woke up at 3:30 this morning so anxious, having weird dreams, and I couldn't sleep. The anxiety was pretty bad and I was restless. I was tired though. Every time I would lay back down, It would get worse. So, I went out to the couch and finally fell asleep. Im still feeling very anxious, I guess. It feels like i drank 3 pots of coffee or something. I don't know how to explain it, because it's not an anxiety attack, but Im very anxious feeling, or maybe nervous, or something. Does this sound like a side effect from raising the Prozac? How long will this last??

Link to comment
Share on other sites

Alright, I have another one. This started yesterday, and seems to have gotten worse today. Don't know what it is, or if it could be the Prozac. Its like Im having trouble catching my breath. All day. I've tried an inhaler twice in case it was allergy related, but that didn't help. I feel like I have to take a deep breath all the time. It's worse today than yesterday. I don't know if it could be Prozac, anxiety, or something totally unrelated. It was better this morning, but then got worse as the day went on, after taking my meds this morning. It started yesterday, day 3 of 40mg Prozac.

Link to comment
Share on other sites

Anxiety has been worse since raising the prozac dose. I took my night meds, which include klonopin, and it's gotten better. Must be anxiety related. Thanks for your response. I'll give it a few more days to even out, since my mood has been better.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...